Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Help in Skin fungal dermatitis
Aug 2, 2003

Regarding seborrhea dermatitis, I had it for years...flaky, red rashy skin on my cheeks surrounding my nose, and on my forehead above the bridge of my nose. After using cortisone creams for years with little success, my derm finally suggested that it might be fungal, as you say. Using Nizoral shampoo on my skin, and ketoconazole cream 2 as well as the emolient cream deratop, my skin is completely normal and 100 better! Everyone has noticed, and I wish you luck with it.

Response from Dr. Henry

Thanks for sharing your success with Nizoral shampoo/cream. I have seen that work in a number of my patients as well. KH



Previous
Lack of solid bowel movements.
Next
HIV Drugs, Cholesterol, Diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement